# SDR TWAA9809501

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003PA57
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 74 - THE EMERGENCY FLOOR LIGHTING STRIP AT ROW 1 WAS FOUND BROKEN.  REPLACED EMERGENCY FLOOR LIGHTING STRIP AT ROW 1.  CHECK-C 5-6-98 STL.  ACFTR TT: 15,970 HOURS.  ACFT TC:  8,193.  (X)
